Balkan Journal of Geometry 
and Its Applications 

Volume 17 (2012), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

  1. Behroz Bidabad
    Obata theorem on compact Finsler spaces,

    pages: 1-5. PDF file

  2. Christopher Terrence John Dodson
    Some recent work in Frechet geometry,

    pages: 6-21. PDF file

  3. Mona-Mihaela Doroftei and Savin Treanta
    Higher order hyperbolic equations involving a finite set of derivations,

    pages: 22-33. PDF file

  4. Ugur Dursun and Nurettin Cenk Turgay
    On space-like surfaces in Minkowski 4-space with pointwise 1-type Gauss map of the second kind,

    pages: 34-45. PDF file

  5. Xiang Gao
    The characterization of eigenfunctions for Laplacian operators,

    pages: 46-53. PDF file

  6. Jieun Jin, Jeong Park and Kouei Sekigawa
    Notes on some classes of 3-dimensional contact metric manifolds,

    pages: 54-65. PDF file

  7. Cenap Ozel and Yasar Sozen
    Reidemeister torsion of product manifolds and its applications to quantum entanglement,

    pages: 66-76. PDF file

  8. Radomir Palacek and Olga Krupkova
    On the Zermelo problem in Riemannian manifolds,

    pages: 77-81. PDF file

  9. Paul Popescu and Marcela Popescu
    Variational problems of some second order Lagrangians given by Pfaff forms,

    pages: 82-91. PDF file

  10. Valeriu Prepelita, Tiberiu Vasilache and Mona Doroftei
    Geometric approach to a class of multidimensional hybrid systems,

    pages: 92-103. PDF file

  11. Jozsef Szilasi and Anna Toth
    Curvature collineations in spray manifolds,

    pages: 104-114. PDF file

  12. Constantin Udriste, Lavinia Petrescu and Laura Matei
    Multitime reaction-diffusion solitons,

    pages: 115-128. PDF file

  13. Constantin Udriste and Ionel Tevy
    Sturm-Liouville operator controlled by sectional curvature on Riemannian manifolds,

    pages: 129-140. PDF file

  Last update: April 10, 2012
Back to home page